# SDR FDEA201112135250

- Difficulty date: December 13, 2011
- Submitted: December 13, 2011
- Operation: Air carrier
- Aircraft: N957FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24774
- Aircraft time: 52,597 hours, 31,677 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20049
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DAMAGED UNDER BRACKET AT STA 920, STR 5 - 6R.  REPAIRED IAW SRM 53-00-07, REPAIR 3, FIG 201, REV 104.   REPAIR CLASSIFIED AS MAJOR.
